# SDR MASA00131

- Difficulty date: October 21, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK, MAINTENANCE FOUND LEFT FORWARD OVERWING EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT.  OPS CHECKS GOOD AIRCRAFT WAS RETURNED TO SERVICE.  (M)
